| Model Number |
3028 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Neck Pain (2433); Implant Pain (4561)
| Date of Event |
06/17/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient presented to the physician with pain in the pectoral area where the ipg was placed and neck pain when turning to the left.The patient is currently undergoing physical therapy for treatment.